TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 3.

Bothe, D. and Fischer, A. and Pierre, M. and Rolland, G. (2017):
Global wellposedness for a class of reaction-advection-anisotropic-diffusion systems.
In: Journal of Evolution Equations, 17 (1), pp. 101-130. ISSN 1424-3199,
[Article]

Bothe, D. and Fischer, A. and Pierre, M. and Rolland, G. (2014):
Global existence for diffusion-electromigration systems in space dimension three and higher.
In: Nonlinear Analysis A: Theory Methods and Applications, (99), pp. 152-166. [Article]

Bothe, D. and Pierre, M. and Rolland, G. (2012):
Cross-diffusion limit for a reaction-diffusion system with fast reversible reaction.
In: Comm. PDE, 37 (11), pp. 1940-1966. [Article]

This list was generated on Sat Apr 10 02:16:51 2021 CEST.